# SDR HSYA2011042211

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 29,325 hours, 36,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 438 HAS AREA OF EXFLOLIATION CORROSION ON LOWER FUSELAGE SKIN.  CUT OUT EXFLOLIATED AREA AND FABRICATED FILLER (1.8750" X 2.6250") USING MATERIAL SPEC. 2024T3 .025. FABRICATED DOUBLER (5.1875" X 6.0625") USING MATERIAL SPEC. 2024T3 .032. CLEANED, TREATED, PRIMED, PAINTED AND SEALED. REPAIR INSTALLED IAW SRM 51-70-06 AND 53-30-01. REPAIR NR2- FUSELAGE STATION 468 HAS AREA OF EXFLOLIATION CORROSION ON LOWER FUSELAGE SKIN. CUT OUT EXFLOLIATED AREA AND FABRICATED FILLER (4" X 1.3750") USING MATERIAL SPEC. 2024T3 .025. FABRICATED DOUBLER USING MATERIAL SPEC. 2024T3 .032. CLEANED, TREATED, PRIMED, PAINTED AND SEALED. REPAIR INSTALLED IAW SRM 51-70-05 AND 51-20-00. NO ADDITIONAL DEFECTS NOTED OR FOUND.
